Special issue in memory of
Kay Magaard

Kay Magaard

Kay Magaard served in the Editorial Board of the Albanian J. Math. from its creation of the journal in 2007 until the time of his passing in 2018. He was very supportive of our journal and played an important role in its foundation.

To commemorate his life and his mathematical achievements the Albanian J. Math. organized a special issue in his memory. More details about his mathematical work can be found at Math Reviews author page.

Papers

  • Gromadzki, Grzegorz; Hidalgo, Ruben A.;
    On Macbeath's formula for hyperbolic manifolds, Albanian J. Math. Vol. 12, (2018), no. 1, 15--23.

  • Wilson, R. A.;
    A negative answer to a question of Aschbacher, Albanian J. Math. Vol. 12, (2018), no. 1, 24--32.

  • Hiss, G.; Shaska, T.;
    Kay Magaard (1962-2018), Albanian J. Math. Vol. 12, (2018), no. 1, 33-35.

  • Beshaj, L.;
    Absolute reduction of binary forms, Albanian J. Math. Vol. 12, (2018), no. 1, 36-77.

  • Andre, Carlos A. M.;
    Character degrees of groups associated with finite split basic algebras with involution , Albanian J. Math. Vol. 12, (2018), no. 1, 79--88.

  • Broughton, S. Allen; Camacho, Charles; Paulhus, Jennifer; Winarski, Rebecca R.; Wootton, Aaron;
    Using strong branching to find automorphism groups of n-gonal surfaces, Albanian J. Math. Vol. 12, (2018), no. 1, 89--129.

  • Hidalgo, R. A.; Izquierdo, M.;
    On the connectedness of the branch locus of the Schottky space, Albanian J. Math. Vol. 12, (2018), no. 1, 131--136.

  • Baumeister, B; Magaard, K; Waldecker, R;
    The Sylow structure of transitive permutation groups acting with fixity 4, Albanian J. Math. Vol. 12, (2018), 137--145.